# SDR HEEA0015795

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 205076044007
- Condition: Intermittent
- Location: Hyd Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC COUNTER LIGHT INTERMITTENT.
